Mathematical Notes

, Volume 75, Issue 3–4, pp 594–597 | Cite as

Binomial Sums Related to Rational Approximations to ζ(4)

  • V. V. Zudilin
Article
binomial sum rational approximation polynomial recursion harmonic numbers hypergeometric series zeta function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    W. Zudilin (V. V. Zudilin), Electron. J. Combin., 10 (2003), no. 1, #R14, 10 pp. (electronic).Google Scholar
  2. 2.
    C. Krattenthaler and T. Rivoal, “Hypergéométrie et fonction zêta de Riemann,” in: E-print math.NT/0311114, 2003.Google Scholar
  3. 3.
    G. E. Andrews, in: Theory and Application of Special Functions (Proc. Advanced Sem., Math. Res. Center, Univ. Wisconsin, Madison, Wis., 1975), (R. A. Askey, editor), Math. Res. Center, Univ. Wisconsin, Publ. no. 35, Academic Press, New York, 1975, pp. 191–224.Google Scholar
  4. 4.
    W. Zudilin (V. V. Zudilin), Electron. J. Combin., 11 (2004), no. 1, #R22, 8 pp. (electronic).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • V. V. Zudilin

There are no affiliations available

Personalised recommendations